# SDR RYNA50885

- Difficulty date: March 3, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N381LF
- Make and model: Airbus A320-232
- Aircraft serial: 460
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2527A5
- Part serial: V10225
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL OUT, A LOUD BANG SHUDDERED THE AIRCRAFT ACCOMPANIED BY AN IMMEDIATE AND EXCESSIVE YAW TO THE LEFT OF CENTER LINE.  TAKEOFF WAS ABORTED AND AIRCRAFT TAXIED CLEAR OF THE ACTIVE RUNWAY WITHOUT INCIDENT.
